# SDR KBM2004F00193

- Difficulty date: August 18, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Condition: Inoperative
- Location: Oil Cooler Blowe
- Component: Blower
- Component part number: 47750
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR INOPERATIVE.  INSTALLED NEW MOTOR.
